# SDR SIMA2018042019008

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 32,540 hours, 27,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAS0933901
- Part serial: C02353
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVER WING EMERGENCY LIGHTS ARE OFF.  REMOVED AND REPLACED THE NR 4 BATTERY IAW AMM 33-50-04. OPS CHECKED GOOD.
